# SDR R61A201907230722

- Difficulty date: July 5, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,613 hours, 22,965 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783601
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: CRACK INTERNALLY LT HORIZONTAL STABILIZER RIB 11A BETWEEN FRONT SPAR AND MID SPAR, UPPER RIVET ROW JUST AFT OF 5TH RIVET FROM FRONT SPAR. REMOVED DAMAGED LT HORIZONTAL STABILIZER RIB 11A. LOCATED, DRILLED AND INSTALLED NEW LT HORIZONTAL STABILIZER RIB 11A. SURFACE PROTECTION APPLIED. SRM 51-40-08. SEE W/O H6870 SN 179 FOR WORK DETAILS AIRCRAFT REMAINS IN HEAVY CHECK BNA
